Lemsip Max Cold & Flu Hot Lemon 1000Mg 5 Pack

€5.70

Code LEMS007

Lemsip Max Cold and Flu for colds, flu, headache, fever, blocked nose, body aches/pains and sore throats.

Add to Basket
Product Information

When cold and flu is getting you down sometimes you just want help. For effective symptom relief, whether you're at home or on-the-go, there's a Max Strength remedy for you. Contains Paracetamol. Always read the label.

  • Contains Paracetamol
  • Helps relieve nasal congestion
  • Helps relieve flu symptoms

How To Use

Adults and children over 12: Pour one sachet of powder into a mug and fill with hot, but not boiling, water.
Stir until dissolved.
If preferred, sweeten to taste with sugar, honey or your usual sweetener.
One sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours.

Ingredients

Ingredients: Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2 mg. Also contains: Ascorbic acid (Vitamin C), Sucrose and Aspartame.

Delivery Info

We are delighted to offer you the option to collect your order in-store at no additional cost or alternatively, we will deliver your order to any location in the Republic of Ireland with FREE delivery on orders over €50.

Delivery usually takes between 2 to 5 days. On occasional times such as Black Friday, Christmas etc when there are high parcel volumes in the system it may take longer. Our delivery partner is 'An Post'.

View our full Delivery & Collection information

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, you have the right to return their order within 28 days of purchase, providing the goods are not damaged and all packaging is still intact.

View our full Returns Policy for details?

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty